# SDR ASMF201605001

- Difficulty date: February 25, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 44,518 hours, 21,476 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 8154
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 38,621 hours, 17,173 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 40 KNOTS, DUE TO DURING TAKEOFF ROLL THE RT BLEED TRIP OFF LIGHT TURNED ON.  THE FLIGHT CREW ACCOMPLISHED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE.  PERFORMED REVISION DETECTING THE RT ENG HIGH STAGE VLV STUCK IN OPEN.  THE HIGH STAGE VLV WAS REPLACED IAW AMM 36-11-06, TESTED CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAX GROSS WEIGHT 79 015 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
